# SDR DALA2025122209334

- Difficulty date: December 21, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N912DU
- Make and model: Boeing 737932ER
- Aircraft serial: 64883
- Aircraft time: 21,689 hours, 8,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND LT EMER EXIT LIGHT AFT OF OVERWING EXIT DOOR INOPERATIVE.   REPLACED EMERGENCY LIGHT BATTERY PACK (M1670) IAW AMM 33-51. (LP 7380096)
